Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 209, NWS Tulsa, OK

July 22, 2013Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 22, 2013, 2:19 AM CDT for Madison County, Washington County, Arkansas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 2:19 AM CDT (07:19 UTC)
Expired
Jul 22, 2013, 3:00 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 2:25 AM CDTTSTM WND DMG4 Nw Huntsville, ARTREE LIMBS DOWN...LAWN FURNITURE TOSSED. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1113 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1113 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS54 KTSA 220719
SVRTSA
ARC087-143-220800-
/O.NEW.KTSA.SV.W.0209.130722T0719Z-130722T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
219 AM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 300 AM CDT

* AT 216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
  OF HINDSVILLE...MOVING SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CLIFTY...HINDSVILLE...FORUM...WITHROW SPRINGS STATE PARK...
  HUNTSVILLE...AURORA...MARBLE AND WITTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3588 9368 3605 9393 3619 9400 3624 9390
      3623 9388 3625 9387 3628 9380 3614 9355
      3612 9355 3612 9353 3610 9348
TIME...MOT...LOC 0719Z 302DEG 22KT 3616 9388

$$
1 follow-up statement
233 
WWUS54 KTSA 220742
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT MON JUL 22 2013

ARC143-220752-
/O.CAN.KTSA.SV.W.0209.000000T0000Z-130722T0800Z/
WASHINGTON AR-
242 AM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 3588 9368 3605 9393 3609 9395 3610 9394
      3617 9379 3620 9376 3622 9369 3614 9355
      3612 9355 3610 9348
TIME...MOT...LOC 0742Z 314DEG 19KT 3607 9378

$$

ARC087-220800-
/O.CON.KTSA.SV.W.0209.000000T0000Z-130722T0800Z/
MADISON AR-
242 AM CDT MON JUL 22 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL MADISON COUNTY...

AT 239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTSVILLE...
MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HUNTSVILLE...HARMONY...GEORGETOWN...MARBLE...WITTER AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3588 9368 3605 9393 3609 9395 3610 9394
      3617 9379 3620 9376 3622 9369 3614 9355
      3612 9355 3610 9348
TIME...MOT...LOC 0742Z 314DEG 19KT 3607 9378

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:50 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 21, 11:50 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT SUN JUL 21 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED SHOWERS AND THUNDERSTORMS MAY AFFECT KFYV AND KXNA
DURING THE FIRST FEW HOURS OF THE TAF VALID PERIOD.
OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 908 PM CDT SUN JUL 21 2013/

DISCUSSION...
SHOWER AND THUNDERSTORM ACTIVITY HAS ENDED ACROSS THE AREA FOR
THE MOMENT. THERE IS THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS
LATE TONIGHT ACROSS FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS
NORTH AND EAST OF A TROF OF LOW PRESSURE THAT HAS SET UP ACROSS THE
AREA. ISENTROPIC LIFT WILL INCREASE TO THE AREAS NORTH AND EAST OF
THIS BOUNDARY LATE TONIGHT BRINGING THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS. HAVE MADE SOME ADJUSTMENTS TO THE OVERNIGHT POPS TO
SHOW THIS POTENTIAL. OTHERWISE...THE CURRENT FORECAST IS ON TRACK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Jul 21, 11:40 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN JUL 21 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1140 PM CDT SUN JUL 21 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET... .

DISCUSSION...
ELEVATED STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS EVENING.  INSTABILITY AND
SHEAR PROFILES INDICATE THIS ACTIVITY WILL LIKELY CONTINUE THROUGH
THE OVERNIGHT HOURS WITH THE POTENTIAL FOR SOME SEVERE STORMS.
LARGE HAIL AND LOCALIZED FLOODING DUE TO VERY HEAVY RAIN WILL BE
POSSIBLE IN THE STRONGER STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM DANGEROUS HEAT POTENTIAL.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING WEEK
AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE PLAINS WITHIN
THE NORTHWESTERLY UPPER LEVEL FLOW. HIGHEST CHANCES WILL GENERALLY
BE ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. HOT AND
HUMID CONDITIONS WILL ALSO PERSIST ACROSS LOCATIONS THAT RECEIVE
LITTLE TO NO RAINFALL DURING THE WEEK. LATE IN THE WEEK AND INTO
THE WEEKEND AN UPPER LEVEL DISTURBANCE LOOKS TO PUSH A COLD FRONT
INTO THE REGION WHICH COULD BRING ADDITIONAL CHANCES FOR
THUNDERSTORMS AND ALSO THE POSSIBILITY OF COOLER TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 21, 11:12 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 PM CDT SUN JUL 21 2013

OKZ058-063-220500-
DELAWARE OK-OTTAWA OK-
1112 PM CDT SUN JUL 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHERN OTTAWA

AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF FAIRLAND...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRLAND...WYANDOTTE...TIFF CITY AND
TWIN BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3673 9461 3666 9461 3659 9483 3682 9492
      3686 9477
TIME...MOT...LOC 0413Z 324DEG 14KT 3677 9481
Special weather statement, Jul 21, 11:15 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT SUN JUL 21 2013

OKZ057-058-220500-
CRAIG OK-OTTAWA OK-
1115 PM CDT SUN JUL 21 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CRAIG AND NORTHERN OTTAWA

AT 1115 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF CARDIN TO 2 MILES EAST OF QUAPAW...
MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...COMMERCE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9465 3691 9460 3681 9461 3680 9461
      3692 9503 3700 9512 3701 9469
TIME...MOT...LOC 0415Z 316DEG 11KT 3704 9507 3694 9475
Special weather statement, Jul 22, 12:08 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT MON JUL 22 2013

ARZ001-002-220615-
BENTON AR-CARROLL AR-
1208 AM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON AND NORTHERN CARROLL

AT 1208 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BELLA VISTA TO 4 MILES NORTH OF
GATEWAY TO 5 MILES NORTHWEST OF BLUE EYE...MOVING SOUTHEAST AT 15
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BLUE EYE...WALNUT HILL...OAK GROVE...OAK HILL...BLAND...HILL TOP...
PLEASANT RIDGE...DENVER...BENTONVILLE...ROGERS...PEA RIDGE...
GATEWAY...LARUE...AVOCA...BELLA VISTA...GARFIELD...BERRYVILLE...
EUREKA SPRINGS...GREEN FOREST...COIN...BEAVER LAKE...URBANETTE...
GRANDVIEW...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3633 9377 3628 9416 3650 9431 3650 9330
      3631 9329
TIME...MOT...LOC 0508Z 329DEG 15KT 3651 9421 3653 9393
          3652 9346
Special weather statement, Jul 22, 12:46 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT MON JUL 22 2013

OKZ058-220630-
OTTAWA OK-
1246 AM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     EASTERN OTTAWA

AT 1245 AM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR OTTAWA
AND 7 MILES NORTHEAST OF WYANDOTTE...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WYANDOTTE AND OTTAWA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3689 9462 3689 9461 3677 9461 3677 9470
      3691 9488
TIME...MOT...LOC 0545Z 293DEG 11KT 3687 9478 3686 9462
Special weather statement, Jul 22, 1:07 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 AM CDT MON JUL 22 2013

OKZ058-220645-
OTTAWA OK-
107 AM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OTTAWA

AT 107 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF QUAPAW...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PEORIA AND QUAPAW.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3682 9461 3679 9474 3700 9480
      3700 9462
TIME...MOT...LOC 0607Z 343DEG 16KT 3703 9469
Special weather statement, Jul 22, 1:39 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT MON JUL 22 2013

ARZ001-002-010-011-220715-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
139 AM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...SOUTHERN CARROLL...NORTHERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 140 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORUM TO 3 MILES SOUTHEAST OF MONTE NE...MOVING
SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...HARMONY...GEORGETOWN...WEATHERS...MAYFIELD...WAR
EAGLE...MONTE NE...LOOKOUT...HUNTSVILLE...AURORA...WESLEY...
KINGSTON...HINDSVILLE...FORUM...BEST...JAPTON...MARBLE...ALABAM...
CLIFTY...HOBBS STATE PARK AND WITHROW SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3593 9348 3596 9391 3633 9409 3621 9351
TIME...MOT...LOC 0640Z 321DEG 15KT 3616 9371 3626 9401

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:08 AM CDTSpecial Weather StatementTSACarroll67 min
Jul 22, 1:39 AM CDTSpecial Weather StatementTSAMadison36 min
Jul 22, 1:48 AM CDTSevere Thunderstorm WarningTSAMadison57 min
Jul 22, 2:25 AM CDTFlash Flood WarningTSAMadison, Washington4 hr
Jul 22, 3:14 AM CDTSpecial Weather StatementTSAMadison31 min
Jul 22, 4:16 AM CDTSpecial Weather StatementTSACarroll44 min
Jul 22, 5:22 AM CDTSpecial Weather StatementTSACarroll23 min
Jul 22, 5:39 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington2 hr
Jul 22, 6:56 AM CDTSpecial Weather StatementTSAMadison34 min
Jul 22, 7:43 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison2 hr
Jul 22, 9:42 AM CDTSpecial Weather StatementTSABenton33 min
Jul 22, 10:06 AM CDTSpecial Weather StatementTSABenton24 min
Jul 22, 10:30 AM CDTSpecial Weather StatementTSABenton45 min
Jul 22, 2:55 PM CDTHeat AdvisoryTSA4 hr
Jul 22, 4:38 PM CDTSevere Thunderstorm WarningTSAFranklin22 min
Jul 22, 5:08 PM CDTSpecial Weather StatementTSAMadison37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.